# SDR USAA000097

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 965
- Part time: 43,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RIGHT SIDE STA 965 BULKHEAD WEB LOWER END, WEB HAD 2 INCH CRACK.  BULKHEAD FOUND CRACKED AT BS 965.  CUT OUT DAMAGED WEB SECTION AND INSTALLED NEW PER SRM 53-03 FIG 19.  (X)
